| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had high blood glucose level.The customer's blood glucose level was 424 mg/dl.The customer also reported that the insulin pump had no delivery alarm which was resolved by complete set change.The insulin pump will not be returned for analysis.